Skip to Main content Skip to Navigation
Journal articles

Solution to Sylvester equation associated to linear descriptor systems

Abstract : This paper presents the solution of the constrained Sylvester equation associated to linear descriptor systems. This problem has been recently studied in (E.B. Castelan, V.G da Silva, Syst. Cont. Let., 2005), where sufficient conditions for the existence of the solution are given. In the present paper, a simple and direct method is developed to solve this problem. This method shows that the conditions given in (E.B. Castelan, V.G da Silva, Syst. Cont. Let., 2005) are necessary and sufficient.
Document type :
Journal articles
Complete list of metadatas

Cited literature [8 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00105181
Contributor : Mohamed Darouach <>
Submitted on : Tuesday, October 10, 2006 - 3:13:00 PM
Last modification on : Friday, October 23, 2020 - 8:38:02 AM
Long-term archiving on: : Thursday, September 20, 2012 - 11:41:29 AM

Identifiers

  • HAL Id : hal-00105181, version 1

Collections

Citation

Mohamed Darouach. Solution to Sylvester equation associated to linear descriptor systems. Systems and Control Letters, Elsevier, 2006, 55 (10), pp.835-838. ⟨hal-00105181⟩

Share

Metrics

Record views

175

Files downloads

692